A differential operator and weak topology for Lipschitz maps

File Description SizeFormat 
Topology and Its Applications_157_9_2010.pdfAccepted version260.31 kBAdobe PDFDownload
Title: A differential operator and weak topology for Lipschitz maps
Author(s): Edalat, A
Item Type: Journal Article
Publication Date: 15-Jun-2010
URI: http://hdl.handle.net/10044/1/14154
DOI: http://dx.doi.org/10.1016/j.topol.2010.03.003
ISSN: 0166-8641
Publisher: ELSEVIER SCIENCE BV
Start Page: 1629
End Page: 1650
Journal / Book Title: TOPOLOGY AND ITS APPLICATIONS
Volume: 157
Issue: 9
Copyright Statement: Copyright © 2010 Elsevier B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Topology and Its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and Its Applications, 157(9), 2010. DOI:10.1016/j.topol.2010.03.003
Publication Status: Published
Appears in Collections:Computing



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons